Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Need some advice and help!

Ok So I stopped taking birth control pills in september and got a normal period that month and after sep. my period comes later and later! Anyone know why? The other thing is I was on web md not to long ago and it said somewhere on there that womans whose cycles are 28-35 days long don't ovulate so is it possible to get periods and not ovulate? Does anyone know whats going on?

Answer Question
 
Anonymous

Asked by Anonymous at 6:38 PM on Dec. 10, 2008 in Trying to Conceive

Answers (2)
  • Because your hormones are going to take a while to get back to pre Birth controll levels. Your Dr should have told you when you stop BC everything can get funny for a while. If you think your preggo, buy an HPT and take it, or go to your OB for a blood test.
    vbruno

    Answer by vbruno at 6:58 PM on Dec. 10, 2008

  • Im sorry but I have to totally disagree with what web MD said because I got pregnant and my cycles are any were from 16 days long to 32 days. And you can ovulate with out a period. Being that you just got off bc not too long ago, your body is going through a change. Just give it some time and you should be back to normal.
    LANDENSMOMMYlmk

    Answer by LANDENSMOMMYlmk at 10:31 PM on Dec. 10, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN